I am male, 81 years old, cannot excrete, even after
The consequent adverse effects - called side-effects by Orthodox Medical Professionals - include loss of libido, impotence - for which my GP regularly prescribes Viagra about which now 100mg does not work. All virological muscles around my penis, anus, etc. are now deficiently weakened with suspect neurological adversities/corruptions involving brain cells functionalities as well! Please advise.
You need manual evacuation of the rectum or enema, please go to emergency
Welcome to Ask a Doctor service.
I carefully studied your query and understand your problem fairly well.
There are two main concerns here.
1. The radiotherapy damages normal anatomy and causes severe progressive fibrosis, so this could lead to a stricture in the anal canal which consequently will cause constipation.
2. Another possibility is the damaged nerves supplying the rectum and anal canal causing spasm of the internal anal sphincter.
However, since you have tried everything possible from your side, the next step would be remove the hardened and impacted stool from the rectum by manual extraction or by soap water enema.
Another probable cause for constipation in infection.
Please go to the emergency and get examined and treated without delay.
I hope that answers your query.
I will be pleased to answer any follow-up questions you might have.
Wishing you speedy recovery.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Abdominal pain, history of gall bladder disease. Overnight treatments?
- Bleeding from a razor cut. HIV infection chances?
- Had craniotomy done after accident. Can I masturbate now?
- Pregnant via IVF, second pregnancy. Problems with vaginal delivery?...
- How much does liver cancer surgery cost in Canada? Will Health Canada...
- Sore throat, abdominal pain. Blood work and strep test good. Had bowel...
- 3 week old baby, cries while passing urine, holds body tight while...
- Persistent red and pink urine, stressed. Serious?
- White discharge from surgery wound, pus from the internal stitches....
- What steps to take to lessen plaque in arteries and lower chances of...